# SDR SWIA972456

- Difficulty date: March 26, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 35,056 hours, 42,997 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

FLAP CONTROL FAULT ON TAXI OUT.  COULD NOT RESET.  REMOVED AND REPLACED RIGHT OUTBOARD FLAP ACTUATOR IAW 27-50-09.  OPS AND LEAK CHECK GOOD.  P/N ON 320300-1007, S/N ON 1093, S/N OFF 1146.
